Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 28, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On one sided ideals of a prime type
Kwangil Koh.
Proc. Amer. Math. Soc. 28 (1971), 321-329
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274488
Partition theorems for Euler pairs
M. V. Subbarao.
Proc. Amer. Math. Soc. 28 (1971), 330-336
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274410
Characterization of rings using quasiprojective modules. II
Jonathan S. Golan.
Proc. Amer. Math. Soc. 28 (1971), 337-343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0280551
Integral ring extensions and prime ideals of infinite rank
William Heinzer.
Proc. Amer. Math. Soc. 28 (1971), 344-346
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276216
Cogenerator endomorphism rings
Ronald L. Wagoner.
Proc. Amer. Math. Soc. 28 (1971), 347-351
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276267
Loewy length of perfect rings
B. L. Osofsky.
Proc. Amer. Math. Soc. 28 (1971), 352-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276259
On Lie rings satisfying the fourth Engel condition
Mohan S. Putcha.
Proc. Amer. Math. Soc. 28 (1971), 355-357
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276288
On the conjugacy of injectors
Graham A. Chambers.
Proc. Amer. Math. Soc. 28 (1971), 358-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0277612
Semilattice of bisimple regular semigroups
H. R. Krishna Iyengar.
Proc. Amer. Math. Soc. 28 (1971), 361-365
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274624
A generalization of a theorem of Jacobson
Susan Montgomery.
Proc. Amer. Math. Soc. 28 (1971), 366-370
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276272
Idempotents in group rings
D. S. Passman.
Proc. Amer. Math. Soc. 28 (1971), 371-374
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0283101
Quotient full linear rings
John J. Hutchinson.
Proc. Amer. Math. Soc. 28 (1971), 375-378
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0424867
On Burnside’s lemma
Marcel Herzog.
Proc. Amer. Math. Soc. 28 (1971), 379-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274589
Direct sums of countably generated modules over complete discrete valuation rings
Chang Mo Bang.
Proc. Amer. Math. Soc. 28 (1971), 381-388
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276326
Ideals in the modular group ring of a $p$-group
E. T. Hill.
Proc. Amer. Math. Soc. 28 (1971), 389-390
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276373
On ordered polycyclic groups
R. J. Hursey.
Proc. Amer. Math. Soc. 28 (1971), 391-394
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0279015
Semimodular posets and the Jordan-Dedekind chain condition
L. Haskins and S. Gudder.
Proc. Amer. Math. Soc. 28 (1971), 395-396
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276144
Unique factorization monoids and domains
R. E. Johnson.
Proc. Amer. Math. Soc. 28 (1971), 397-404
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0277453
An inequality for complex linear groups of small degree
Harvey I. Blau.
Proc. Amer. Math. Soc. 28 (1971), 405-408
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274601
Decompositions of Abelian $p$-groups
R. W. Stringall.
Proc. Amer. Math. Soc. 28 (1971), 409-410
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274582
Some consequences of $dimproj Ω(A)<∞$
Carol M. Knighten.
Proc. Amer. Math. Soc. 28 (1971), 411-414
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0279087
Orthogonal systems of polynomials in finite fields
H. Niederreiter.
Proc. Amer. Math. Soc. 28 (1971), 415-422
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0291136
Global dimension of triangular orders
Richard B. Tarsy.
Proc. Amer. Math. Soc. 28 (1971), 423-426
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274527
The power problem for groups with one defining relator
James McCool.
Proc. Amer. Math. Soc. 28 (1971), 427-430
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274563
$p.p.$ rings and finitely generated flat ideals
Søren Jøndrup.
Proc. Amer. Math. Soc. 28 (1971), 431-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0277561
The maximal ideals in quaternion orders
John A. Riley.
Proc. Amer. Math. Soc. 28 (1971), 436-438
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274489
On the existence of double singular integrals for kernels without smoothness
T. Walsh.
Proc. Amer. Math. Soc. 28 (1971), 439-445
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276838
The norm of a hermitian element in a Banach algebra
A. M. Sinclair.
Proc. Amer. Math. Soc. 28 (1971), 446-450
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0275164
Functions which are Fourier-Stieltjes transforms
Stephen H. Friedberg.
Proc. Amer. Math. Soc. 28 (1971), 451-452
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0278006
On the convergence of multiplicatively orthogonal series
C. J. Preston.
Proc. Amer. Math. Soc. 28 (1971), 453-455
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0284760
Multipliers on compact groups
Charles F. Dunkl and Donald E. Ramirez.
Proc. Amer. Math. Soc. 28 (1971), 456-460
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276791
Commuting operator solutions of algebraic equations
R. C. Riddell and R. B. Insley.
Proc. Amer. Math. Soc. 28 (1971), 461-463
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276811
Commutators on a separable $L^{p}$-space
Charles Schneeberger.
Proc. Amer. Math. Soc. 28 (1971), 464-472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0285927
The spectra of subnormal operators
C. R. Putnam.
Proc. Amer. Math. Soc. 28 (1971), 473-477
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0275215
Completion of norms for $C(X,Q)$
Edith H. Luchins.
Proc. Amer. Math. Soc. 28 (1971), 478-480
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0273412
On the solutions of a squence of Lamé differential equations
C. K. Wong.
Proc. Amer. Math. Soc. 28 (1971), 481-488
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0284627
A uniformization theorem for arbitrary Riemann surfaces with signature.
C. K. Wong.
Proc. Amer. Math. Soc. 28 (1971), 489-495
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0279303
Stable homeomorphisms on infinite-dimensional normed linear spaces.
D. W. Curtis and R. A. McCoy.
Proc. Amer. Math. Soc. 28 (1971), 496-500
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0283831
A class of hypo-Dirichlet algebras
A. G. Brandstein.
Proc. Amer. Math. Soc. 28 (1971), 501-504
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0285912
Entropy and density
George H. Stein.
Proc. Amer. Math. Soc. 28 (1971), 505-508
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0280682
Every isometry is reflexive
James A. Deddens.
Proc. Amer. Math. Soc. 28 (1971), 509-512
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0278099
Logarithmic derivative of an entire function
Morris Marden.
Proc. Amer. Math. Soc. 28 (1971), 513-518
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276470
Analytic functions close to mappings convex in one direction
Walter Hengartner and Glenn Schober.
Proc. Amer. Math. Soc. 28 (1971), 519-524
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0277704
Functions which operate in the Fourier algebra of a compact group
Daniel Rider.
Proc. Amer. Math. Soc. 28 (1971), 525-530
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276792
The Weyl essential spectrum
Richard Bouldin.
Proc. Amer. Math. Soc. 28 (1971), 531-536
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0278093
The selfadjoint operators of a von Neumann algebra form a conditionally complete lattice
Milton Philip Olson.
Proc. Amer. Math. Soc. 28 (1971), 537-544
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276788
Oscillation properties of the $2-2$ disconjugate fourth order selfadjoint differential equation
Leo J. Schneider.
Proc. Amer. Math. Soc. 28 (1971), 545-550
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0281999
A distortion theorem for analytic functions
M. S. Robertson.
Proc. Amer. Math. Soc. 28 (1971), 551-556
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0281901
Simple zeros of solutions of $nth$-order linear differential equations
W. J. Kim.
Proc. Amer. Math. Soc. 28 (1971), 557-561
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274861
On integrable and bounded automorphic forms
T. A. Metzger and K. V. Rajeswara Rao.
Proc. Amer. Math. Soc. 28 (1971), 562-566
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0280713
Nonlinear and direction connections
Jaak Vilms.
Proc. Amer. Math. Soc. 28 (1971), 567-572
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0279752
A general three-series theorem
B. M. Brown.
Proc. Amer. Math. Soc. 28 (1971), 573-577
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0277020
Dense subgroups of compact groups
Howard J. Wilcox.
Proc. Amer. Math. Soc. 28 (1971), 578-580
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0280640
The domain rank of open surfaces of infinite genus
Richard J. Tondra.
Proc. Amer. Math. Soc. 28 (1971), 581-583
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0296920
On maximal groups of isometries
Ludvík Janoš.
Proc. Amer. Math. Soc. 28 (1971), 584-586
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0275403
Semigroups on acyclic plane continua
B. E. Wilder.
Proc. Amer. Math. Soc. 28 (1971), 587-589
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276946
Dimension-theoretic properties of completions
B. R. Wenner.
Proc. Amer. Math. Soc. 28 (1971), 590-594
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0275394
A characterization of a space with countable infinity
Akihiro Okuyama.
Proc. Amer. Math. Soc. 28 (1971), 595-597
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276929
A note on point-countability in linearly ordered spaces
Harold R. Bennett.
Proc. Amer. Math. Soc. 28 (1971), 598-606
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0275377
Klein bottles in circle bundles
John W. Wood.
Proc. Amer. Math. Soc. 28 (1971), 607-608
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0278324
Embedding of complete Moore spaces
Geoffrey D. Creede.
Proc. Amer. Math. Soc. 28 (1971), 609-612
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0275362
Application of Liapunov’s direct method to fixed point theorems
J. H. George, V. M. Sehgal and R. E. Smithson.
Proc. Amer. Math. Soc. 28 (1971), 613-620
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0281185
Sigma-amenable locally compact groups
J. W. Jenkins.
Proc. Amer. Math. Soc. 28 (1971), 621-626
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0279230
Short proof of Sobczyk’s theorem
William A. Veech.
Proc. Amer. Math. Soc. 28 (1971), 627-628
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0275122
On some products involving primes
S. Uchiyama.
Proc. Amer. Math. Soc. 28 (1971), 629-630
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0277494
“A uniqueness theorem for certain two-point boundary value problems”: A correction
Ross Fraker.
Proc. Amer. Math. Soc. 28 (1971), 631-632
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274849
A theorem on pefect maps
Ernest Michael.
Proc. Amer. Math. Soc. 28 (1971), 633-634
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0275387
A note on two-sided ideals in $C^{*}$-algebras
John Bunce.
Proc. Amer. Math. Soc. 28 (1971), 635
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276780